# SDR LR7A05208

- Difficulty date: December 12, 2005
- Submitted: December 17, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 53,646 hours, 32,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 34258314
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-3' CHECK PER HB5302, FOUND LOWER FLANGE OF  BULKHEAD CAP CRACKED 3 INCHES AT FS902, WL195, RBL64.  REPAIRED CAP IAW SMP583 FIG. 53-50-17.  N/R NO. 0078.
